# SDR CA020131008

- Difficulty date: December 9, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Control
- Part number: 324485317
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON TAKEOFF ROLL NR 2 ENGINE CAUTION LIGHT FLICKERED. WERE NO ABNORMAL IND.S. AFTER TAKEOFF AT 600 FT MSL NR 2 ENGINE MANUAL CAUTION LIGHT ILLUMINATED FOLLOWED BY COMPLETE FAILURE OF NR 2 ENGINE.  ENGINE AUTO-FEATHERED, ALL ENGINE PARAMETERS INDICATED ZERO EXCEPT ITT WHICH AT 126. ENGINE FAILURE / FIRE SHUTDOWN DRILL CARRIED OUT. LDG COMPLETED SUCCESSFULLY. ALSO NOTED, THAT DURING TAXI PILOT NOTICED EEC LIGHT ILLUMINATED ACCOMPANIED BY MILT TQ SUR GE&THEN RETURNED TO NROMAL. MAINT FINDINGS: ENGINE EXTERNALLY INSP, PRE-COOLER DISCOVERED CRACKED BUT NOT ENOUGH TO BE CONTRIBUTING FACTOR AS BLEEDS HAD NOT BEEN SELECTED ON. ENGINE OIL FILTERS CHECKED - NO FAULTS FOUND.
